# SDR 2000UALA00163

- Difficulty date: April 1, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N502UA
- Make and model: Boeing 757222
- Aircraft serial: 24623
- Aircraft time: 35,672 hours, 13,529 cycles
- Engine: Pwa PW2037
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WEAK ELECTRICAL SMELL IN THE MID GALLEY AREA.  ODOR DISAPPEARED WHEN RT RECIRCULATION FAN SWITCHED OFF.  *S/D*  THE RECIRCULATION FANS AND GALLEY AREAS WERE CHECKED FOR POSSIBLE SOURCES OF THE SMELL.  NO DISCREPANCIES WERE FOUND.  HOWEVER, A PIECE OF PLASTIC WAS FOUND IN THE INLET IN THE AFT GALLEY OVEN.  SINCE PLASTIC WAS REMOVED, NO ADDITIONAL WRITE-UPS FOR THE ODOR HAVE OCCURRED.
